MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11/130 DEG TI CANN TFNA 400/RIGHT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11/130 DEG TI CANN TFNA 400/RIGHT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.160S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent removal surgery due to a broken trochanteric fixation nail advanced (tfna) nail.No further complication to the patient and the nail was implanted shortly after.The procedure outcome and patient's status are unknown.Concomitant device reported: unk - nail head elem: tfna helical blade (part#: unknown, lot#: unknown, quantity: 1).Unk - screws: locking: trauma (part#: unknown, lot#: unknown, quantity: unknown).This report is for (1) 11mm/130 deg ti cann tfna 400mm/right - sterile.This is report 1 of 1 for (b)(4).

Brand Name
11/130 DEG TI CANN TFNA 400/RIGHT - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12674177
Report Number2939274-2021-06226
Device Sequence Number1454866
Product Code HSB
UDI-Device Identifier10886982096685
UDI-Public10886982096685
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.160S
Device Catalogue Number04.037.160S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;